# SDR SWIA202163913

- Difficulty date: December 8, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL600*
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL LATCH DOOR SPIGOT HOLE APPEARS ELONGATED.    (C CHECK RO 1/18/2022)   R/H LOWER TRANSCOWL HAS BEEN REPAIRED REF REO# 670-54-21-1207, REV A, DATED 8/27/15. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. OPS CHECCKS GOOD.
